Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.16/1655
Título: Photoallergic reaction to cyamemazine.
Autor: Fernandes, I.
Vilaça, S.
Lobo, I.
Sanches, M.
Costa, V.
Selores, M.
Data: 2013
Editora: University of California
Citação: Dermatology Online Journal 19 (2): 15
Resumo: A 50-year-old man presented with a scaly erythema of the face, upper chest, forearms, and dorsum of the hands. He has been treated with cyamemazine for 6 months. Photopatch tests were performed and the patient was diagnosed with photoallergic reaction to cyamemazine. The drug was discontinued and a course of oral steroids was prescribed. The patient was advised to avoid light exposure. There has been no evidence of recurrence during a six-month follow-up period. Photoallergic reactions are much less frequent than phototoxic disorders. It is well known that several drugs including neuroleptics of the phenothiazine family may produce a skin eruption on light-exposed areas by dose-dependent (phototoxic) or photoallergic mechanisms. It is believed that photopatch testing, which is the clinical investigation of choice for suspected photoallergic reactions, is significantly underused in Europe and probably world-wide.
Peer review: yes
URI: http://hdl.handle.net/10400.16/1655
ISSN: 1087-2108
Versão do Editor: http://escholarship.org/uc/item/2vt9m1gg
Aparece nas colecções:PT - Artigos publicados em revistas indexadas na Medline
SD - Artigos publicados em revistas indexadas na Medline

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Photoallergic reaction to cyamemazine.pdf318,96 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.